# SDR IPXA10B61491

- Difficulty date: July 8, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B01925207
- Part serial: 000511
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD MID FLAP T/E COVE PANEL UPPER SURFACE DELAMINATION.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07 PAR 5A(1), FIG 5, REV 56.
